American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Ivan Shestakov and Maria Trushina. Irreducible bimodules over alternative algebras and superalgebras. Trans. Amer. Math. Soc. 368 (2016) 4657-4684.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Chi-Ho Ip and Anton M. Zeitlin. Supersymmetry and the modular double. Contemporary Mathematics 623 (2014) 81-97.
Book volume table of contents   
View Article: PDF

[3] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[4] V. N. Zhelyabin and I. B. Kaygorodov. On $\delta$-superderivations of simple superalgebras of Jordan brackets. St. Petersburg Math. J. 23 (2012) 665-677. MR 2893521.
Abstract, references, and article information   
View Article: PDF

[5] Phùng Hô Hai. The homological determinant of quantum groups of type $A$. Proc. Amer. Math. Soc. 133 (2005) 1897-1905. MR 2137853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Georgia Benkart and Alberto Elduque. A new construction of the Kac Jordan superalgebra. Proc. Amer. Math. Soc. 130 (2002) 3209-3217. MR 1912998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. C. López-Díaz and Ivan P. Shestakov. Representations of exceptional simple alternative superalgebras of characteristic 3. Trans. Amer. Math. Soc. 354 (2002) 2745-2758. MR 1895201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Sergeev. Irreducible representations of solvable Lie superalgebras. Represent. Theory 3 (1999) 435-443. MR 1722111.
Abstract, references, and article information   
View Article: PDF

[9] Alexander Sergeev. The Howe duality and the projective representations of symmetric groups. Represent. Theory 3 (1999) 416-434. MR 1722115.
Abstract, references, and article information   
View Article: PDF

[10] Irina Shchepochkina. The five exceptional simple Lie superalgebras of vector fields and their fourteen regradings. Represent. Theory 3 (1999) 373-415. MR 1715110.
Abstract, references, and article information   
View Article: PDF

[11] Edward S. Letzter. Module extensions over classical Lie superalgebras. Represent. Theory 3 (1999) 354-372. MR 1711503.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Sergeev. The invariant polynomials on simple Lie superalgebras. Represent. Theory 3 (1999) 250-280. MR 1714627.
Abstract, references, and article information   
View Article: PDF

[13] Yuri Bahturin and Susan Montgomery. Pi-envelopes of Lie superalgebras. Proc. Amer. Math. Soc. 127 (1999) 2829-2839. MR 1600092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ellen Kirkman and James Kuzmanovich. Minimal prime ideals in enveloping algebras of Lie superalgebras. Proc. Amer. Math. Soc. 124 (1996) 1693-1702. MR 1307538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Curtis Wilson. Primeness of the enveloping algebra of a Cartan type Lie superalgebra. Proc. Amer. Math. Soc. 124 (1996) 383-387. MR 1301535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yu. A. Bahturin and M. V. Zaicev. Residual finiteness of color Lie superalgebras . Trans. Amer. Math. Soc. 337 (1993) 159-180. MR 1087050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Allen D. Bell and Rolf Farnsteiner. On the theory of Frobenius extensions and its application to Lie superalgebras . Trans. Amer. Math. Soc. 335 (1993) 407-424. MR 1097163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeffrey Bergen and D. S. Passman. Delta methods in enveloping algebras of Lie superalgebras . Trans. Amer. Math. Soc. 334 (1992) 259-280. MR 1076611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles P. Boyer and O. A. Sánchez-Valenzuela. Lie supergroup actions on supermanifolds . Trans. Amer. Math. Soc. 323 (1991) 151-175. MR 998351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frank D. Grosshans, Gian-Carlo Rota and Joel A. Stein. Invariant Theory and Superalgebras. CBMS Regional Conference Series in Mathematics 69 (1987) MR MR914791.
Book volume table of contents

[21] The Standard Basis Theorem. CBMS Regional Conference Series in Mathematics 69 (1987) 25-40.
Book volume table of contents
View Article: PDF

[22] The Superalgebra $\text {Super}[A]$. CBMS Regional Conference Series in Mathematics 69 (1987) 1-12.
Book volume table of contents
View Article: PDF

[23] Laplace Pairings. CBMS Regional Conference Series in Mathematics 69 (1987) 13-24.
Book volume table of contents
View Article: PDF

[24] Examples. CBMS Regional Conference Series in Mathematics 69 (1987) 55-73.
Book volume table of contents
View Article: PDF

[25] Invariant Theory. CBMS Regional Conference Series in Mathematics 69 (1987) 41-54.
Book volume table of contents
View Article: PDF

[26] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia